Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Conjugate algebraic integers in an interval

Author: Veikko Ennola
Journal: Proc. Amer. Math. Soc. 53 (1975), 259-261
MSC: Primary 12A15
MathSciNet review: 0382219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following conjecture of R. M. Robinson is proved. If $ \Delta $ is a real interval of length greater than $ 4$, then for any sufficiently large $ n$ there exists an irreducible monic polynomial of degree $ n$ with integer coefficients all of whose zeros lie in $ \Delta $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A15

Retrieve articles in all journals with MSC: 12A15

Additional Information

PII: S 0002-9939(1975)0382219-7
Article copyright: © Copyright 1975 American Mathematical Society